| Model Number |
M00421000TCR0 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/25/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that an unintentional ablation occurred.A maestro 3000¿ cardiac ablation system controller was selected for a procedure.Initially device would not ablate and while troubleshooting the device ablated "on its own".No patient complications were reported.